# SDR UPS805086

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45479
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Part number: 565172743
- Condition: Cracked
- Location: Vert Stab/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LT VERTICAL STAB TO FUSELAGE ATTACH ANGLE CRACKED AT REAR SPAR, LOWER FWD SCREW HOLE.  REPAIRED PER UPS EO DC8-5310-7584-A.
